# SDR MASA2010122901574

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,496 hours, 15,192 cycles
- Engine: Ge CF348C5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 4120T02P07
- Part serial: 254AE
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 15,907 hours, 12,524 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK LEFT ENGINE.  MX R2 NR 1 VG MASTER ACTUATOR.
